# SDR UIEA2020012400119

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,600 hours, 21,905 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB, LEFT BLEED LIGHT ILLUMINATED FOR SEVERAL SECONDS, NO EICAS MSG. REPEAT WRITE UP.( PERFORMED BITE TEST ON AIR SUPPLY CONTROL UNIT IAW AMM 36-23-00. OPS TEST OK, NO FAULTS NOTED. )
